# SDR REXA2018092600892

- Difficulty date: September 26, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 23,613 hours, 15,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fire Gloves
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT FIRE GLOVES NOT IN BAG
INSTALLED SERV FIRE GLOVE SAFETY GLOVES/DEVICE IAW CRJ AMM 25-60-00.
